The stability of cylindrical shells from the standpoint of the mathematical theory of elasticity
Doklady Akademii Nauk, Tome 123 (1958) no. 4, pp. 623-626
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1958_123_4_a11,
author = {K. F. Voitsekhovskaya},
title = {The stability of cylindrical shells from the standpoint of the mathematical theory of elasticity},
journal = {Doklady Akademii Nauk},
pages = {623--626},
year = {1958},
volume = {123},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1958_123_4_a11/}
}
TY - JOUR AU - K. F. Voitsekhovskaya TI - The stability of cylindrical shells from the standpoint of the mathematical theory of elasticity JO - Doklady Akademii Nauk PY - 1958 SP - 623 EP - 626 VL - 123 IS - 4 UR - http://geodesic.mathdoc.fr/item/DAN_1958_123_4_a11/ LA - ru ID - DAN_1958_123_4_a11 ER -
K. F. Voitsekhovskaya. The stability of cylindrical shells from the standpoint of the mathematical theory of elasticity. Doklady Akademii Nauk, Tome 123 (1958) no. 4, pp. 623-626. http://geodesic.mathdoc.fr/item/DAN_1958_123_4_a11/